| Model Number |
C111 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer replaced the ise solutions, replaced the reference and active electrodes, checked and cleaned the internal water tank, checked the instrument probe for contamination, cleaned the electrode block, and checked the waste tubing for deposits.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 1 patient sample on a cobas c 111 with ise module.The initial na result was 123.7 mmol/l.The initial result was not reported outside of the laboratory.The customer repeated the sample due to ongoing unstable ise errors on the analyzer.The repeat result was 135.2 mmol/l.The na electrode lot and expiration date were requested but not provided.
Additional Manufacturer Narrative
The root cause of the event could not be determined.The service maintenance actions performed by the customer resolved the issue.